Hi there I am having terrible nightmares does anyone o. Here know what drug is causing this
What medications do you take?
It might be food that causes nightmares. I sometimes get them if I eat fish and chips.
How are you feeling today? So sorry to hear that you’re having nightmares, I know this can’t be easy for you. There has been a lot of conversation on sleep issues on the forum, you might find the following thread helpful; Dreams and nightmares. In terms of your medication, please speak to your GP or Parkinson’s nurse about this as they may need review your dosage. Also, for your own reference, we have info on our website about ho Parkinson’s drugs can affect your sleep, please see it here: https://www.parkinsons.org.uk/information-and-support/medication-sleep-and-parkinsons.
Lastly, you can also give our helpline a call for more support on this.
Thank you so much Reah. Your advice was very hellpful.
Thanks again. Babs x x. X
You’re welcome, @babswood,
We have suffered from this. We think it’s possibly Amantidine doing it – we were advised to not take it after 2pm; it did improve things but didn’t totally fix the problem. My partner’s consultant offered a medication that could help, especially acting out dreams (lashing out a little), but so far the option hasn’t been taken – my partner already takes plenty of tablets and is avoiding taking more if possible. We’re doing ok; I haven’t had to resort to wearing a suit of armour in bed as yet.
Hope you find the answer…
Amantidine is a common culprit.